# SDR SWAA2020050442187

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMP. AFT BULKHEAD RH SIDE LOWER SUPPORT ANGLE STA 500D RBL 24.5 TO RBL 26 WL 156 / REMOVED AND REPLACED LOWER SUPPORT ANGLE R/H STA 500D AFT BULKHEAD PART# 7530202; PO# 777821; IAW- SRM-51-40-02-0G- DWG. 143A7902; 80603U 4/17/20
